Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 59, NWS Denver/Boulder, CO

June 14, 2009Logan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2009, 6:00 PM MDT for Logan County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2009, 6:00 PM MDT (00:00 UTC)
Expired
Jun 14, 2009, 6:20 PM MDT
In force
20 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 157 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:50 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 150000
SVRBOU
COC075-150100-
/O.NEW.KBOU.SV.W.0059.090615T0000Z-090615T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
600 PM MDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 700 PM MDT

* AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 4 MILES SOUTHEAST OF PADRONI...OR 7 MILES        
  NORTHEAST OF STERLING...MOVING EAST NORTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PROCTOR...
  PADRONI...NORTH STERLING RESERVOIR...ILIFF...FLEMING AND STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LARGE HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH 
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM 
PASSES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 4088 10285 4057 10282 4061 10327 4084 10328
TIME...MOT...LOC 2359Z 248DEG 15KT 4072 10312

$$
1 follow-up statement
000 
WWUS55 KBOU 150020
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
620 PM MDT SUN JUN 14 2009

COC075-150030-
/O.CAN.KBOU.SV.W.0059.000000T0000Z-090615T0100Z/
LOGAN CO-
620 PM MDT SUN JUN 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

LAT...LON 4088 10285 4057 10282 4061 10327 4084 10328
TIME...MOT...LOC 0020Z 248DEG 15KT 4075 10301

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:00 PM MDT, 3 hours earlier.

Area forecast discussion, Jun 14, 3:00 PM MDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT SUN JUN 14 2009

.SHORT TERM...ANOTHER ACTIVE AFTERNOON WITH SEVERE THUNDERSTORMS
PRESENTLY OVER THE DENVER AREA.  STRONG THUNDERSTORMS SHOULD
CONTINUE MOVING NORTHEASTWARD OVER THE PLAINS THROUGH THE EARLY
EVENING.  WITH MORE RAINFALL EXPECTED THIS EVENING...AREAS OF FOG
AND STRATUS SHOULD RE-DEVELOP OVERNIGHT AFTER THE EVENING SHOWERS
DISSIPATE.  VERY LITTLE SEEMS TO BE CHANGING FOR MONDAY.  THE
SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER THE STATE.  AND THE
WATER VAPOR PICTURES SHOW ANOTHER IMPULSE DROPPING INTO THE BASE OF
THE CALIFORNIA TROUGH.  THIS SHORT WAVE SHOULD BE MOVING OVER
COLORADO TOMORROW AFTERNOON...AND ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN.  MOS GUIDANCE TEMPERATURES
HAVE BEEN RUNNING TOO WARM THE PAST SEVERAL DAYS...SO MAX TEMP
FORECAST FOR MONDAY SHAVES A FEW DEGREES FROM MOS VALUES.

.LONG TERM...ANOTHER ROUND OF SHOWERS AND THUNDERSTORM WILL BE GOING
ON MONDAY EVENING AS THE NEXT WAVE PASSES OVER THE STATE. JUST LIKE
PREVIOUS DAYS SOME OF THE STORMS COULD BECOME SEVERE. ON
TUESDAY...THE UPPER LEVEL TROUGH OFF THE WEST COAST WILL SINK SOUTH
AMPLIFYING THE UPPER LEVEL RIDGE OVER THE PLAINS. THIS WILL PUSH
WARMER AND DRIER AIR INTO COLORADO TUESDAY AND WEDNESDAY. HIGHS WILL
CLIMB INTO THE 80S ALONG THE FRONT RANGE AND ACROSS THE PLAINS. DEW
POINTS ARE FORECASTED TO HANG IN THE 40S TO LOWER 50S. MODELS
INDICATE THE AIRMASS WILL REMAIN SOMEWHAT UNSTABLE WITH CAPES UP TO
1000 J/KG TUESDAY AND WEDNESDAY. WILL ALSO SEE SOME WARMING ALOFT
WHICH MAY CAP CONVECTION. FOR NOW TOO DIFFICULT TO DETERMINE IF ALL
CONVECTION WILL BE CAPPED OR NOT. APPEARS A FEW STORMS WILL FORM AND
THEREFORE WILL GO WITH A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND
WEDNESDAY.

AN UPPER LEVEL TROUGH MOVES ACROSS THE NORTHERN ROCKIES THURSDAY
CAUSING THE FLOW ALOFT TO SHIFT WESTERLY. THIS SYSTEM WILL ALSO PUSH
A WEAK COLD FRONT THROUGH NORTHEAST COLORADO. THIS FRONT WILL
INCREASE THE LOW LEVEL MOISTURE AND BRING SLIGHTLY COOLER
TEMPERATURES. HIGHS WILL COOL OFF ABOUT 5-10 DEGREES BEHIND THE
FRONT. WILL INCREASE POPS INTO THE SCATTERED RANGE FOR THIS SYSTEM
THURSDAY.

THE RIDGE WILL THEN REBUILD OVER THE CENTRAL ROCKIES FRIDAY AND
THROUGH NEXT WEEKEND. AGAIN MODELS SHOW MODEST AMOUNTS OF MOISTURE
AND INSTABILITY. DUE TO THE WARM AIR ALOFT...EXPECT CONVECTION TO BE
CAPPED...HOWEVER CANT RULE OUT A FEW STORMS THIS FAR OUT AND WILL
KEEP SLIGHT CHANCE IN THE FORECAST. HIGHS NEXT WEEKEND FOR THE FRONT
RANGE AND NORTHEAST PLAINS WILL BE WELL INTO THE 80S WITH A FEW
LOWER 90S POSSIBLE.

&&

.AVIATION...THUDERSTORMS THIS EVENING WITH HVY RAIN AND MVFR CIGS
AND VSBYS THROUGH ABOUT 01Z.  AFTER SHOWERS DISSIPATE THIS
EVENING...AREAS OF FOG AND STRATUS MAY FORM WITH IFR CIGS AND VSBYS
PSBL FROM 06Z-14Z.  MORE THUNDERSTORMS EXPECTED AGAIN MONDAY
AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KDRBY/MEIER
Hazardous weather outlook, Jun 14, 11:10 AM MDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1110 AM MDT SUN JUN 14 2009

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1110 AM MDT SUN JUN 14 2009

...SEVERE THUNDERSTORMS POSSIBLE AGAIN ACROSS THE NORTHEAST PLAINS
THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MOUNTAINS AND
ADJACENT PLAINS EARLY THIS AFTERNOON AND THEN SPREAD FURTHER EAST
THROUGH THE EVENING HOURS.  A SLIGHTLY DRIER AIRMASS HAS MOVED INTO
THE AREA EARLY THIS MORNING...HOWEVER ANOTHER UPPER LEVEL WEATHER
DISTURBANCE WILL MOVE OVER THE MOUNTAINS AND EASTERN PLAINS THIS
AFTERNOON WITH A RETURN OF MOISTURE AND INSTABILITY.

ALL OF THE NORTHEAST PLAINS HAS A CHANCE OF SEVERE THUNDERSTORMS
THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS
WILL BE EAST OF THE URBAN CORRIDOR AND ALONG THE PALMER DIVIDE WHERE
DEEPER MOISTURE RESIDES.  THE STRONGEST STORMS MAY PRODUCE LARGE
HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH DAMAGING WINDS.  WEAKER
SURFACE WINDS THIS MORNING HAVE REDUCED THE TORNADO THREAT TODAY...
BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECT ON MONDAY. SOME
THUNDERSTORMS WILL PRODUCE HAIL AND HEAVY RAIN. CHANCES FOR
THUNDERSTORMS DECREASE TUESDAY AND WEDNESDAY AS WARMER AND DRIER
CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE MOVE OVER THE
STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE AGAIN AS A LOW
PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND ACROSS
COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.

DANKERS/MEIER

In the hours before

Local storm report, Jun 14, 2:55 PM MDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
255 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 3:03 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 3:20 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0300 PM     HAIL             1 NE WESTMINSTER        39.89N 105.04W
06/14/2009  M1.00 INCH       ADAMS              CO   AMATEUR RADIO

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0248 PM     HAIL             ARVADA                  39.82N 105.11W
06/14/2009  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 3:40 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/14/2009  M58.00 MPH       DENVER             CO   ASOS

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0300 PM     HAIL             1 NE WESTMINSTER        39.89N 105.04W
06/14/2009  M1.00 INCH       ADAMS              CO   AMATEUR RADIO

0255 PM     HAIL             3 NNE ARVADA            39.86N 105.09W
06/14/2009  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0248 PM     HAIL             ARVADA                  39.82N 105.11W
06/14/2009  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 4:00 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
400 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/14/2009  M58.00 MPH       DENVER             CO   ASOS

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0300 PM     HAIL             1 NE WESTMINSTER        39.89N 105.04W
06/14/2009  M1.00 INCH       ADAMS              CO   AMATEUR RADIO

0255 PM     HAIL             3 NNE ARVADA            39.86N 105.09W
06/14/2009  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0248 PM     HAIL             ARVADA                  39.82N 105.11W
06/14/2009  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             1 N THORNTON            39.91N 104.96W
06/14/2009  M1.25 INCH       ADAMS              CO   TRAINED SPOTTER

0246 PM     HAIL             2 W COMMERCE CITY       39.81N 104.96W
06/14/2009  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0235 PM     HAIL             WESTMINSTER             39.88N 105.05W
06/14/2009  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 5:40 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             14 N ARRIBA             39.49N 103.27W
06/14/2009  M0.75 INCH       LINCOLN            CO   TRAINED SPOTTER

0523 PM     HAIL             4 WSW THURMAN           39.57N 103.29W
06/14/2009  M1.00 INCH       WASHINGTON         CO   CO-OP OBSERVER

0336 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
06/14/2009  M58.00 MPH       DENVER             CO   ASOS

0300 PM     HAIL             1 NE WESTMINSTER        39.89N 105.04W
06/14/2009  M1.00 INCH       ADAMS              CO   AMATEUR RADIO

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0255 PM     HAIL             3 NNE ARVADA            39.86N 105.09W
06/14/2009  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0248 PM     HAIL             ARVADA                  39.82N 105.11W
06/14/2009  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0246 PM     HAIL             1 N THORNTON            39.91N 104.96W
06/14/2009  M1.25 INCH       ADAMS              CO   TRAINED SPOTTER

0246 PM     HAIL             2 W COMMERCE CITY       39.81N 104.96W
06/14/2009  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0237 PM     HAIL             ARVADA                  39.82N 105.11W
06/14/2009  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0235 PM     HAIL             WESTMINSTER             39.88N 105.05W
06/14/2009  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:09 PM MDTSevere Thunderstorm WarningBOULogan, Washington10 min
Jun 15, 12:46 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert30 min
Jun 15, 1:23 PM MDTTornado WarningBOUDouglas, Elbert31 min
Jun 15, 1:51 PM MDTTornado WarningBOUElbert39 min
Jun 15, 1:56 PM MDTSevere Thunderstorm WarningBOULarimer49 min
Jun 15, 2:00 PM MDTTornado WarningBOUArapahoe30 min
Jun 15, 2:04 PM MDTTornado WarningBOULarimer26 min
Jun 15, 2:23 PM MDTTornado WarningBOUElbert52 min
Jun 15, 2:38 PM MDTSevere Thunderstorm WarningBOULarimer, Weld25 min
Jun 15, 2:40 PM MDTAreal Flood AdvisoryBOULarimer95 min
Jun 15, 3:12 PM MDTTornado WarningBOUElbert48 min
Jun 15, 3:44 PM MDTTornado WarningBOUElbert, Lincoln46 min
Jun 15, 3:55 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld50 min
Jun 15, 4:03 PM MDTAreal Flood AdvisoryBOUSedgwick87 min
Jun 15, 4:24 PM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 15, 4:54 PM MDTSevere Thunderstorm WarningBOUSedgwick20 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.